Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

Is anyone else's BOTTOM dry and itchy?

Recommended Posts

day 67 here

i know, i know, accutane dries EVERYTHING out but to my understanding not everyone gets an itchy and dry bottom. Anyone else suffer from this side-effect? will it go away immediately after i stop accutane? Thanks.

i dont want my skin (in general) to get any drier. i dont know what i will do by day 100 and plus

Share this post


Link to post
Share on other sites
day 67 here

i know, i know, accutane dries EVERYTHING out but to my understanding not everyone gets an itchy and dry bottom. Anyone else suffer from this side-effect? will it go away immediately after i stop accutane? Thanks.

i dont want my skin (in general) to get any drier. i dont know what i will do by day 100 and plus

Yeah there are other threads about this, and yes it will go away. Use moist wipes instead of dry TP, get some Preparation H, and take flaxseed or fish oil.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×